Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 44, NWS La Crosse, WI

June 18, 2011Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 18, 2011, 5:53 PM CDT for Wabasha County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 5:53 PM CDT (22:53 UTC)
Expired
Jun 18, 2011, 6:32 PM CDT
In force
39 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Wabasha County, MN

The radar

The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS53 KARX 182253
SVRARX
MNC157-182345-
/O.NEW.KARX.SV.W.0044.110618T2253Z-110618T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
553 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WABASHA COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 645 PM CDT

* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR NEAR
  LAKE CITY...MOVING NORTH AT 5 MPH. THIS STORM CAN PRODUCE QUARTER
  SIZE HAIL.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GILBERT VALLEY AROUND 610 PM...
  LAKE CITY AROUND 640 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
      4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2253Z 196DEG 3KT 4442 9230
WIND...HAIL <50MPH 1.00IN

$$

HALBACH
3 follow-up statements
303 
WWUS53 KARX 182307
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
607 PM CDT SAT JUN 18 2011

MNC157-182345-
/O.CON.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
607 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WABASHA COUNTY UNTIL 645 PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR 
NORTHEAST OF OAK CENTER...MOVING NORTH AT 10 MPH. THIS STORM CAN 
PRODUCE QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 63 AND COUNTY 2 AROUND 615 PM...
  GILBERT VALLEY AROUND 625 PM...
  LAKE CITY AROUND 630 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
      4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2307Z 202DEG 10KT 4438 9232
WIND...HAIL <50MPH 1.00IN

$$

HALBACH
847 
WWUS53 KARX 182322
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SAT JUN 18 2011

MNC157-182345-
/O.CON.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
622 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WABASHA COUNTY UNTIL 645 PM CDT...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR NEAR
LAKE CITY...MOVING NORTHEAST AT 5 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 63 AND COUNTY 2 AROUND 645 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
      4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2322Z 212DEG 3KT 4438 9231
WIND...HAIL <50MPH 1.00IN

$$

HALBACH
458 
WWUS53 KARX 182332
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT SAT JUN 18 2011

MNC157-182341-
/O.CAN.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
632 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABASHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. HOWEVER...A FLASH FLOOD WARNING IS IN EFFECT FOR NORTHERN 
WABASHA COUNTY UNTIL 10 PM FOR RAIN THAT HAS FALLEN FROM THESE 
THUNDERSTORMS. 

LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
      4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2331Z 202DEG 10KT 4444 9228

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:58 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 18, 2:58 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
258 PM CDT SAT JUN 18 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY

THE MAIN FOCUS WITH THIS FORECAST PACKAGE IS ON THE CHANCES FOR
THUNDERSTORMS TONIGHT AND THE SEVERE POTENTIAL MONDAY INTO TUESDAY.

CURRENTLY...AN INVERTED SURFACE TROUGH EXTENDS NORTH INTO
SOUTHEAST MINNESOTA FROM A LOW OVER NORTHWEST MISSOURI WITH A MID
LEVEL SHORTWAVE TROUGH EXTENDING ACROSS CENTRAL IOWA INTO CENTRAL
ILLINOIS. 18.18Z RUC ANALYSIS SHOWS SURFACE BASED CAPE TO AROUND
2000 J/KG ALONG AND JUST TO THE EAST OF THIS INVERTED TROUGH WHERE
DEW POINTS HAVE CLIMBED INTO THE MID TO UPPER 60S. CONVECTION HAS
DEVELOPED ALONG A LINE ALONG AND JUST TO THE NORTHWEST OF THE
INVERTED TROUGH...LIKELY DUE TO THE SOUTHEASTERLY LOW LEVEL FLOW
FEEDING THE HIGHER INSTABILITY INTO THE BOUNDARY. VERTICAL WIND
PROFILES FROM ACROSS THE REGION SHOW VERY LITTLE IN THE WAY OF
WIND SHEAR. THUS...THESE STORMS HAVE BEEN VERY SLOW MOVING AND
HAVE SHOWN NO SIGNS OF BECOMING ORGANIZED. A COUPLE OTHER SHOWERS
AND STORMS DEVELOPED ACROSS WEST CENTRAL WISCONSIN EARLIER ALONG
THE NORTHEASTERN EDGE OF THE INSTABILITY GRADIENT AND 700MB WARM
FRONT.

GOING INTO TONIGHT...THE MAIN FOCUS IS ON THE MID LEVEL SHORTWAVE
TROUGH AS IT PROPAGATES NORTHEAST THROUGH THE REGION. THE 18.12Z
NAM AND GFS KEEP BETWEEN 1000 AND 2000 J/KG OF MUCAPE AROUND FOR
MUCH OF THE NIGHT...BUT DO NOT MOVE THE INVERTED SURFACE TROF MUCH
FURTHER TO THE EAST. 0-6KM BULK WIND SHEAR AND CORFIDI VECTORS
WILL REMAIN LIGHT OVERNIGHT GIVEN THE WEAK WIND FIELD FROM THE
SURFACE ON UP. THE MAIN HAZARDS FROM THE STORMS TONIGHT WILL BE
WITH ANY SLOW MOVING CONVECTION THAT TRAINS OVER THE SAME AREAS
AND COULD PRODUCE SOME FLASH FLOODING. GIVEN THAT WE HAVE NOT HAD
MUCH RAIN RECENTLY...WILL NOT BE ISSUING A FLASH FLOOD WATCH FOR
TONIGHT. PRECIPITATION IS EXPECTED TO END FROM SOUTH TO NORTH
TONIGHT AS THE SHORTWAVE TRACKS THROUGH.

SOME QUESTIONS REMAIN FOR TOMORROW WITH WHETHER ANY CONVECTION
COULD DEVELOP THROUGH THE DAY WITH SURFACE BASED CAPE REMAINING UP
AROUND 2000 J/KG. THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF A
LIFTING MECHANISM PRESENT OUTSIDE OF THE SHORTWAVE TROUGH SLOWLY
PROPAGATING NORTHEAST THROUGH WISCONSIN. THE 18.12Z NAM IS MUCH
MORE PROGRESSIVE WITH LIFTING THE PRECIPITATION OUT OF HERE
TOMORROW MORNING...WHILE THE 18.12Z GFS AND GEM HOLD ONTO SOME
SCATTERED SHOWERS AND STORMS DEVELOPING INTO SOUTHEAST MINNESOTA
AND NORTHEAST IOWA. AT THIS POINT...HAVE GONE ALONG THE LINES OF
THE 18.12Z NAM WITH HAVING THE INSTABILITY GRADIENT FURTHER EAST
AND KEEPING IT DRIER FOR SUNDAY AFTERNOON ACROSS MUCH OF THE
REGION .

THE FOCUS THEN GOES TO THE SEVERE POTENTIAL MONDAY INTO TUESDAY AS
A MID LEVEL LOW...CURRENTLY ALONG THE PACIFIC COAST OF BRITISH
COLUMBIA...DIVES SOUTHEAST ACROSS THE ROCKIES AND CLOSES OFF OVER
THE CENTRAL PLAINS ON MONDAY. AN INITIAL MID LEVEL SHORTWAVE
TROUGH IS EXPECTED TO LIFT NORTH THROUGH THE REGION EARLY ON
MONDAY...BUT APPEARS TO BE TOO FAR OUT AHEAD OF THE LOW LEVEL
FORCING AND WARM FRONT ACROSS IOWA. AS THIS FRONT STARTS TO LIFT
NORTHWARD ON MONDAY...THE BETTER POTENTIAL FOR SHOWERS AND STORMS
WILL COME INTO THE AREA ALONG WITH IT.

AT THIS POINT...THE 18.12Z NAM AND GFS OFFER SLIGHTLY DIFFERENT
DEPICTIONS OF HOW THE SETUPS WILL BE ON MONDAY INTO TUESDAY. THE
18.12Z NAM IS A FASTER SOLUTION AND GETS THE SURFACE LOW INTO
WESTERN IOWA BY MONDAY AND ALSO BRINGS THE WARM FRONT FURTHER
NORTH INTO SOUTHERN MINNESOTA. WIND SHEAR WILL BE STRONG ALONG AND
NORTH OF THE WARM FRONT WITH 0-6KM BULK WIND SHEAR OF AROUND 60KTS
SPREAD EVENLY THROUGH THE COLUMN AND VEERING WITH HEIGHT. THE
18.12Z GFS IS FURTHER SOUTH INTO NORTHERN IOWA WITH THE WARM FRONT
AND HAS THE SURFACE LOW GETTING NEAR SIOUX FALLS BY 12Z TUESDAY.
THUS...IT IS NOT AS STRONG WITH THE 0-6KM BULK SHEAR BUT STILL
EFFICIENT BETWEEN 40-50KTS AND ALSO VEERS WITH HEIGHT. BOTH MODELS
SHOW A VERY UNSTABLE AIR MASS SOUTH OF THE FRONT WITH UPWARDS OF
3000 J/KG OF SURFACE BASED CAPE IN PLACE...ALONG WITH A 15C 700MB
CAP ACROSS THIS WARM SECTOR. GIVEN THIS SETUP...IT APPEARS THAT
SUPERCELLS WOULD BE POSSIBLE FURTHER WEST ACROSS SOUTHERN
MINNESOTA OR NORTHERN IOWA CLOSER TO THE LOW AND DYNAMIC FORCING
MONDAY AFTERNOON ALONG THE WARM FRONT. THIS ACTIVITY WOULD LIKELY
MERGE INTO A LINEAR MCS MONDAY NIGHT INTO TUESDAY MORNING AND ROLL
IT EAST TO SOUTHEAST ALONG THE WARM FRONT THROUGH THE REGION.

FOR TUESDAY...THE SUBTLE DIFFERENCES BETWEEN THE 18.12Z NAM AND
GFS CONTINUE. WHILE THE SURFACE LOW WILL HAVE ALREADY
OCCLUDED...WHERE THE TRIPLE POINT WILL BE DEPENDS ON YOUR MODEL OF
CHOICE. THE 18.12Z NAM HAS IT INTO SOUTHEAST WISCONSIN BY 12Z
TUESDAY WHILE THE 18.12Z GFS AND ECMWF ARE SLOWER AND STILL HAVE
IT IN SOUTHEAST MINNESOTA AT THIS TIME. THE 18.12Z NAM SOLUTION
SHOWS MORE OF A MULTICELLULAR STORM TYPE WITH UNIDIRECTIONAL FLOW
AS CONVECTION INITIATES ALONG A SECONDARY COLD FRONT TUESDAY
AFTERNOON. HOWEVER...THE 18.12Z GFS/ECMWF KEEP MORE SOUTHERLY
SURFACE WINDS ACROSS THE REGION AND WOULD SUGGEST A SETUP STILL
FAVORABLE FOR SUPERCELLS. A LOT OF DETAILS STILL NEED TO FALL OUT
BETWEEN NOW AND THEN...BUT THE SLIGHT RISKS POSTED BY SPC
DEFINITELY LOOK WARRANTED.

.LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT

THE AFOREMENTIONED OCCLUDED SURFACE LOW WILL SLOWLY TRACK THROUGH
THE UPPER MISSISSIPPI RIVER VALLEY REGION TUESDAY NIGHT INTO
THURSDAY AND WILL KEEP SOME SCATTERED SHOWERS AROUND THE AREA.
SOME INSTABILITY LINGERS INTO WEDNESDAY AFTERNOON...BUT WEAKENS
RATHER QUICKLY. BY THURSDAY NIGHT...THE CORE OF THIS SYSTEM SHOULD
BE WELL OFF TO THE EAST AS A RIDGE OF HIGH PRESSURE DROPS DOWN
INTO THE REGION. OVERALL...TEMPERATURES LOOK LIKE THEY WILL BE
BELOW NORMAL GOING INTO NEXT WEEKEND.

&&

.AVIATION...
IMMEDIATE AVIATION CONCERN IS THE INTERACTION OF THE INVERTED SFC
TROUGH RUNNING NORTH-SOUTH ACROSS CENTRAL MN/IA...JUICY/UNSTABLE AIR
AROUND THE BOUNDARY...AND AN UPPER LEVEL SHORTWAVE TROUGH.
CURRENTLY...THE SHRA/TS CONTINUE TO FIRE AROUND THE SFC BOUNDARY.
MESO MODELS DO NUDGE THIS WEAK BOUNDARY A BIT EAST THIS
EVENING...BUT NOT ACROSS KRST/KLSE. THE SHORTWAVE TROUGH MOVES
ACROSS THE AREA THIS EVENING...EXITING NORTHEAST OVERNIGHT. WITH THE
INSTABILITY AXIS MOVING OVERHEAD...EXPECT SHRA/TS TO BECOME MORE
NUMEROUS BETWEEN 22-02Z...PERSISTING THROUGH 06-09Z. POTENTIAL LIES
FOR MVFR CEILINGS //POSSIBLE IFR AT KRST// OVERNIGHT INTO MONDAY
MORNING.

WITH THE SFC BOUNDARY EXPECTED TO STAY JUST WEST OF THE
KRST/KLSE...WINDS SHOULD REMAIN IN AN EASTERLY DIRECTION THROUGH
SUNDAY...AND RELATIVELY LIGHT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...HALBACH
AVIATION...RIECK
Hazardous weather outlook, Jun 18, 3:52 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
352 PM CDT SAT JUN 18 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-191000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
352 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS...SCATTERED TO WIDESPREAD IN NATURE...CAN BE EXPECTED
TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF HEAVY RAINFALL AND
SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT BE
RULED OUT THIS EVENING.

THE STORMS WILL BE SLOW MOVING...AND WHEN COUPLED WITH HEAVY
RAINFALL...AMOUNTS AS HIGH AS 1 TO 2 INCHES COULD BE REALIZED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES CONTINUE SUNDAY THROUGH WEDNESDAY...WITH
SHOWERS AND THUNDERSTORMS LIKELY FOR MUCH OF THE AREA MONDAY NIGHT
THROUGH TUESDAY NIGHT. SEVERE STORMS ARE NOT ANTICIPATED SUNDAY.
THERE IS A SLIGHT RISK OF SEVERE STORMS MONDAY AND MONDAY NIGHT...
MAINLY ALONG AND SOUTH OF INTERSTATE 90. A RISK OF SEVERE STORMS
LOOKS TO CONTINUE TUESDAY INTO TUESDAY EVENING. AT THIS TIME THE
MAIN THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS/RIECK

In the hours before

Special weather statement, Jun 18, 5:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
516 PM CDT SAT JUN 18 2011

IAZ008-182315-
MITCHELL-
516 PM CDT SAT JUN 18 2011

AT 513 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM
OVER HIGHWAYS 9 AND 218...MOVING NORTH AT 5 MPH.

SMALL HAIL...HEAVY RAIN AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS
STRONG THUNDERSTORM.

THE STRONG THUNDERSTORM WILL BE NEAR...
  BROWNVILLE...PIONEER STATE PARK AROUND 540 PM...
  LITTLE CEDAR...COUNTY ROADS T 54 AND A 31 AROUND 610 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND
AWAY FROM WINDOWS IF A WARNING IS ISSUED.

HALBACH
Special weather statement, Jun 18, 5:37 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
537 PM CDT SAT JUN 18 2011

IAZ010-011-029-030-182330-
ALLAMAKEE-CLAYTON-FAYETTE-WINNESHIEK-
537 PM CDT SAT JUN 18 2011

AT 532 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM
OVER POSTVILLE...MOVING NORTHWEST AT 20 MPH.

SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG
THUNDERSTORM.

THE STRONG THUNDERSTORM WILL BE NEAR...
  STATE ROAD 51 AND COUNTY W 48 AROUND 550 PM...
  FRANKVILLE...LUDLOW AROUND 600 PM...
  STATE ROAD 9 AND FRANKVILLE ROAD...COUNTY ROAD W 46 AND CENTENNIAL
  ROAD AROUND 610 PM...
  GLENWOOD CHURCH AROUND 620 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND
AWAY FROM WINDOWS IF A WARNING IS ISSUED.

HALBACH
Special weather statement, Jun 18, 5:38 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT SAT JUN 18 2011

MNZ079-182315-
WABASHA-
538 PM CDT SAT JUN 18 2011

...STRONG THUNDERSTORMS EXPECTED IN WABASHA COUNTY...

AT 537 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGHWAY 63 AND COUNTY 2...MOVING NORTH AT 15 MPH.

SMALL HAIL AND BRIEF HEAVY RAIN MAY ACCOMPANY THIS STRONG
THUNDERSTORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
GILBERT VALLEY...MAPLE SPRINGS AND LAKE CITY.

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND. THIS
COULD LEAD TO DIFFICULT DRIVING CONDITIONS.

04

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:27 PM CDTFlash Flood WarningARXWabasha4 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.